# SDR 98UAL900095

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 3242 · Brake
- Part: Brakes
- Condition: Worn
- Location: Nr 4
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE HAS EXCESSIVE METAL SHAVINGS INSIDE AND OUTSIDE OF BRAKE.  BRAKE WEAR PIN MEASURES .625.  CREW VERBALLY REPORTED INEFFECTIVE BRAKING ACTION RIGHT SIDE ON LANDING AND ROLLOUT.
